Alert archive / California / Wind Advisories in 2009

Wind Advisory 7, NWS San Diego, CA

February 15, 20094 counties in California

NWS San Diego, CA issued this wind advisory at Feb 15, 2009, 1:30 PM PST for 4 counties in California. It took effect at Feb 16, 2009, 7:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2009, 1:30 PM PST (21:30 UTC)
In effect from
Feb 16, 2009, 7:00 AM PST
Expired
Feb 16, 2009, 3:47 PM PST
In force
9 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2009-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2009-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 152130
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
130 PM PST SUN FEB 15 2009

CAZ042-043-160530-
/O.NEW.KSGX.WI.Y.0007.090216T1500Z-090217T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
130 PM PST SUN FEB 15 2009

...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 4 PM PST MONDAY. 

GUSTY SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO
BETWEEN 35 AND 40 MPH ARE EXPECTED ON MONDAY AS A PACIFIC STORM
MOVES ONSHORE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

HORTON
4 follow-up statements
000 
WWUS76 KSGX 160400
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
800 PM PST SUN FEB 15 2009

CAZ060-161500-
/O.EXB.KSGX.WI.Y.0007.090216T1500Z-090217T0500Z/
APPLE AND LUCERNE VALLEYS-
800 PM PST SUN FEB 15 2009

...WIND ADVISORY IN EFFECT FROM 7 AM TO 9 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 9 PM PST MONDAY. 

SOUTH WINDS WILL INCREASE TO 20 TO 40 MPH ON MONDAY WITH PEAK
GUSTS TO 50 MPH. THE STRONG DOWNSLOPING WINDS ON THE NORTH SIDE
OF THE SAN BERNARDINO MOUNTAINS WILL PEAK IN THE AFTERNOON...THEN
SLOWLY SUBSIDE MONDAY EVENING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ042-043-161500-
/O.CON.KSGX.WI.Y.0007.090216T1500Z-090217T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
800 PM PST SUN FEB 15 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM PST MONDAY. 

SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH ON MONDAY...WITH GUSTS TO
40 MPH IN THE AFTERNOON. WINDS THIS STRONG MAY KNOCK DOWN TREES
AND POWER POLES. 

THE WINDS WILL SHIFT TO THE SOUTHWEST LATE IN THE DAY...THEN
SUBSIDE OVERNIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOEDE
000 
WWUS76 KSGX 161022
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
222 AM PST MON FEB 16 2009

CAZ042-043-161800-
/O.CON.KSGX.WI.Y.0007.090216T1500Z-090217T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
222 AM PST MON FEB 16 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON. 

SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH THIS MORNING...WITH GUSTS
TO 40 MPH IN THE AFTERNOON. WINDS THIS STRONG MAY KNOCK DOWN TREES
AND POWER POLES.

THE WINDS WILL SHIFT TO THE SOUTHWEST LATE IN THE DAY...THEN
SUBSIDE OVERNIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-161800-
/O.CON.KSGX.WI.Y.0007.090216T1500Z-090217T0500Z/
APPLE AND LUCERNE VALLEYS-
222 AM PST MON FEB 16 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM
PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM
PST THIS EVENING. 

SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH THIS MORNING WITH
STRONGEST GUSTS TO 50 MPH IN THE AFTERNOON. WINDS WILL SUBSIDE IN
THE EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MARTIN
000 
WWUS76 KSGX 161754
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
954 AM PST MON FEB 16 2009

CAZ057-170000-
/O.EXA.KSGX.WI.Y.0007.000000T0000Z-090217T0000Z/
SANTA ANA MOUNTAINS AND FOOTHILLS-
954 AM PST MON FEB 16 2009

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

SOUTH WINDS OF 20 TO 30 MPH WILL CONTINUE THIS MORNING...WITH
GUSTS OF 35 MPH...INCREASING TO 40 MPH IN THE AFTERNOON. WINDS
THIS STRONG MAY KNOCK DOWN TREES AND POWER POLES.

THE WINDS WILL SHIFT TO THE SOUTHWEST LATE IN THE DAY...THEN
SUBSIDE OVERNIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ042-043-170000-
/O.CON.KSGX.WI.Y.0007.000000T0000Z-090217T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
954 AM PST MON FEB 16 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

SOUTH WINDS OF 20 TO 30 MPH WILL CONTINUE THIS MORNING...WITH
GUSTS OF 35 MPH...INCREASING 40 MPH IN THE AFTERNOON. WINDS THIS
STRONG MAY KNOCK DOWN TREES AND POWER POLES.

THE WINDS WILL SHIFT TO THE SOUTHWEST LATE IN THE DAY...THEN
SUBSIDE OVERNIGHT.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-170100-
/O.CON.KSGX.WI.Y.0007.000000T0000Z-090217T0500Z/
APPLE AND LUCERNE VALLEYS-
954 AM PST MON FEB 16 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

SOUTH WINDS OF 20 TO 30 MPH WILL CONTINUE THIS MORNING WITH GUSTS
TO 40 MPH...INCREASING TO 50 MPH IN THE AFTERNOON. WINDS WILL
SUBSIDE IN THE EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

PG
000 
WWUS76 KSGX 162347
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
347 PM PST MON FEB 16 2009

...WIND ADVISORIES HAVE BEEN CANCELED...

.THE STRONGEST WINDS FROM EARLIER THIS AFTERNOON HAVE ENDED. WINDS
WILL CONTINUE TO DECREASE OVERNIGHT. 

CAZ060-170100-
/O.CAN.KSGX.WI.Y.0007.000000T0000Z-090217T0500Z/
APPLE AND LUCERNE VALLEYS-
347 PM PST MON FEB 16 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELED THE WIND
ADVISORY. SOUTHWEST WINDS FROM 15 TO 25 MPH WILL CONTINUE IN SOME
AREAS THIS EVENING...BUT THE THREAT FOR STRONGER WINDS HAS ENDED.

$$

CAZ042-043-057-170100-
/O.CAN.KSGX.WI.Y.0007.000000T0000Z-090217T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
347 PM PST MON FEB 16 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELED THE WIND
ADVISORY. 

THE STRONGEST WINDS HAS SUBSIDED AND WIND ADVISORY HAS BEEN
CANCELED. 

$$

MOEDE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 15, 1:30 PM PST, 0 minutes earlier.

Area forecast discussion, Feb 15, 1:30 PM PST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
130 PM PST SUN FEB 15 2009

.SYNOPSIS...TODAYS TRANQUIL WEATHER WILL TRANSITION INTO A STORMY
MONDAY WITH WIND...RAIN AND MOUNTAIN SNOW. A STRONG PACIFIC STORM
COULD BRING AN INCH OR MORE OF RAIN TO THE COASTAL BASIN
MONDAY...AND A FOOT OR TWO OF SNOW IN THE SAN BERNARDINO AND
RIVERSIDE COUNTY MOUNTAINS ABOVE 5000 FEET. SHOWERS WILL LINGER
THROUGH TUESDAY...THEN DRY AND WARMER WEDNESDAY THROUGH FRIDAY WITH
WEAK HIGH PRESSURE BUILDING OVER THE SOUTHWEST.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

WILL UPGRADE THE WINTER STORM WATCH TO A WARNING VALID FROM 12Z
MONDAY THROUGH 12Z TUESDAY FOR THE SAN BERNARDINO AND RIVERSIDE
COUNTY MOUNTAINS.

WILL ALSO ISSUE A FLASH FLOOD WATCH FOR MOST OF THE AREA EXCEPT FOR
THE DESERTS VALID FROM 12Z MONDAY UNTIL 02Z TUESDAY.

TEMPERATURES THIS AFTERNOON ARE SHOWING SOME INCREASE OVER SATURDAY
AFTERNOON ESPECIALLY ACROSS THE SAN DIEGO COUNTY MOUNTAINS WHERE
TEMPERATURES ARE RANGING FROM ABOUT 9 DEGREES TO 15 DEGREES ABOVE
SATURDAY UNDER THE WARM ADVECTION TAKING PLACE AHEAD OF THE SYSTEM
MOVING IN FROM THE WEST. SUBTROPICAL MOISTURE CONTINUES TO STREAM
OVER THE AREA FROM THE SOUTHWEST WITH BASES MOSTLY ABOVE 15000 FEET.
THE WESTERN EDGE OF THIS CLOUD SHIELD WAS MOVING INSIDE 120W AS OF
20Z.

THE UPPER LOW CONTINUES TO DIG TO THE SOUTHEAST OFF THE CENTRAL
CALIFORNIA COAST WITH THE ASSOCIATED COLD FRONT TRAILING SOUTHWEST
FROM NEAR MONTEREY TO BEYOND 30N...127W. THE SOUTHERN PART OF THE
FRONT APPEARS TO BE MOVING EAST A LITTLE FASTER THAN THE NORTHERN
PORTION WITH THE FRONT BECOMING MORE NORTH TO SOUTH ORIENTED WITH
TIME. LIGHT STRIKES ARE SHOWING UP ALONG THE FRONT NEAR 30N AS WELL.
SOME DIFFERENCES IN TIMING OF THE FRONT BETWEEN THE 12Z NAM AND THE
12Z GFS MODEL WITH THE NAM BEING A LITTLE SLOWER. THE GFS BRINGS THE
FRONT TO THE COAST AROUND 18Z MONDAY...GIVE OR TAKE A COUPLE HOURS
WHERE AS THE NAM SUGGESTS BETWEEN 21Z AND 00Z. BOTH INDICATE A
SIGNIFANT AMOUNT OF PRECIPITATION AHEAD AND WITH THE FRONT.

THE FOLLOWING RAINFALL ESTIMATES STILL LOOK GOOD...

0.75-1.50 INCHES IN THE SAN DIEGO COAST AND VALLEYS
1-2 INCHES IN ORANGE COUNTY COASTAL PLAIN AND THE INLAND EMPIRE
1.5-3.0 INCHES IN THE RIV/SAN MOUNTAINS
2-4 INCHES IN THE SBD/OC MOUNTAINS AND PALOMAR MOUNTAIN
0.15-0.50 IN THE DESERTS.

THE NAM...GFS AND ECMWF MODELS KEEP FAIRLY DEEP MOISTURE OVER THE
AREA THROUGH TUESDAY WITH THE NAM SUGGESTING THE MOISTURE LASTING
THROUGH WEDNESDAY AS IT SHOWS ANOTHER MINOR SHORTWAVE MOVING THROUGH
TUESDAY NIGHT/WEDNESDAY MORNING. THE GFS SHOWS A MUCH WEAKER BUT
FASTER SHORTWAVE BRUSHING BY LATE TUESDAY. MOISTURE SHOULD DECREASE
ON WEDNESDAY AS A RIDGE BEGINS TO BUILD OVER THE COAST.

THE MEDIUM RANGE MODELS CONTINUE TO SHOW ANOTHER UPPER LOW
DEVELOPING OVER THE EASTERN PACIFIC DURING THE MIDDLE OF THE WEEK
BUT FURTHER OFF THE COAST INDICATING SOME RETROGRESSION TAKING
PLACE. AS THIS LOW DEVELOPS...A RIDGE SHOULD BUILD OVER THE COAST
WHICH HOLDS INTO NEXT WEEKEND SENDING SHORTWAVE TROUGHS NORTHWARD
INTO THE PACIFIC NORTHWEST WHILE KEEPING SOUTHERN CALIFORNIA HIGH
AND DRY. EXPECT SOME WARMING DURING THE LATTER HALF OF THE WEEK AS
WELL. THIS LOW COULD APPROACH THE COAST LATE NEXT WEEKEND BUT WILL
WAIT AND SEE WHAT LATER MODEL RUNS INDICATE.

&&

.AVIATION...
152000Z...UNLESS SOME LOWER CLOUD DECK SNEAKS UP ON US FROM THE
SOUTH...VFR WITH VARIABLE CIGS ABOVE FL100 THROUGH AT LEAST 08Z.
EXPECT DETERIORATING CIGS/VIS BEGINNING AT KSNA BY 12Z...AND
DEVELOPING SOUTH THROUGH KSAN BY 15Z. GUSTY SE WINDS BY 12Z...WITH
SURFACE GUSTS FROM THE SOUTH TO 30 KT POSSIBLE ALONG THE COAST BY
18Z MON. IFR CONDITIONS LIKELY BY 18Z MOST AREAS AND CONTINUING
THROUGH THE AFTERNOON.

&&

.MARINE...
152000Z...WINDS WILL INCREASE OVERNIGHT FROM THE SOUTHEAST BETWEEN
15 AND 25 KT. WINDS WILL CONTINUE TO BUILD OUT OF THE SOUTH ON MON
MORNING TO 25 TO 30 KT WITH GUSTS TO 35 KT POSSIBLE BY LATE MORNING.
A SMALL CRAFT ADVISORY HAS BEEN ISSUED DUE TO THE SHORT-PERIOD WIND
WAVES AND GUSTY WINDS. BEHIND THE FRONT WINDS WILL TURN WESTERLY AND
SLOWLY SUBSIDE MON EVENING. A WEST SWELL WILL ALSO INCREASE...MAINLY
IN THE OUTER WATERS TO 6 TO 8 FEET BY MONDAY AFTERNOON.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

SPECIAL WEATHER STATEMENT.....SEE LAXSPSSGX.

WINTER STORM WARNING FOR SAN BERNARDINO AND RIVERSIDE COUNTY
MOUNTAINS FROM 4 AM MONDAY TO 4 AM TUESDAY...SEE LAXWSWSGX.

FLASH FLOOD WATCH FOR ALL BUT THE DESERT AREAS FROM 4 AM TO 6 PM
MONDAY...SEE LAXFFASGX.

WIND ADVISORY COASTAL AREAS FROM 7 AM TO 4 PM MONDAY...SEE LAXNPWSGX.

SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OFF SAN DIEGO COUNTY IN
EFFECT FROM 1 AM TO 7 PM PST MONDAY...SEE LAXMWWSGX.

&&

PUBLIC...HORTON
AVIATION/MARINE...JAD
Hazardous weather outlook, Feb 15, 9:00 AM PST, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 AM PST SUN FEB 15 2009

CAZ042-043-048-050-055-056-057-058-060-061-062-161200-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
900 AM PST SUN FEB 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
ALL OF EXTREME SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WINTER STORM WATCH IS IN EFFECT MONDAY. A STRONG PACIFIC STORM
WILL BRING PERIODS RAIN AND LOTS OF MOUNTAIN SNOW. FLASH FLOODING
MAY OCCUR IN THE COASTAL BASIN AND MOUNTAIN SLOPES WITH DEBRIS FLOWS
IN RECENTLY BURNED AREAS. GUSTY WINDS WILL ALSO ACCOMPANY THIS
STORM. SHOWERS WILL LINGER INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION MAY BE NEED FOR MONDAY.

HORTON

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 1:53 AM PSTSmall Craft AdvisorySGX29 hr
Feb 15, 3:55 AM PSTMarine Weather StatementSGX36 hr
Feb 15, 1:31 PM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego28 hr
Feb 15, 1:31 PM PSTWinter Storm WarningSGXRiverside, San Bernardino34 hr

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.